EconPapers    
Economics at your fingertips  
 

A degree theory for compact perturbations of proper C 1 Fredholm mappings of index 0

Patrick J. Rabier and Mary F. Salter

Abstract and Applied Analysis, 2005, vol. 2005, 1-25

Abstract:

We construct a degree for mappings of the form F + K between Banach spaces, where F is C 1 Fredholm of index 0 and K is compact. This degree generalizes both the Leray-Schauder degree when F = I and the degree for C 1 Fredholm mappings of index 0 when K = 0 . To exemplify the use of this degree, we prove the “invariance-of-domain” property when F + K is one-to-one and a generalization of Rabinowitz's global bifurcation theorem for equations F ( λ , x ) + K ( λ , x ) = 0 .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/297487.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/297487.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:297487

DOI: 10.1155/AAA.2005.707

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:297487